# SDR CALA2017110303898

- Difficulty date: November 3, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 58,778 hours, 20,915 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Vibrator
- Condition: Unknown
- Location: Stby Altimeter
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY ALTIMETER PROBLEM IN CLIMB STANDBY ALTIMETER HAND GETS STUCK AT 900..THEN JUMPS UP TO 400 EVERY REVOLUTION FOUND STANDBY ALTIMETER VIBRATOR OUT. RESET CB VIBRATOR NOW WORKING IAW FIM 34-13-00-810-801.
